# SDR C2XA96IA213

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Locking Mech
- Part number: 134022105
- Condition: Corroded
- Location: Crew Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLIGHT ATTENDANTS SEAT ATTACH POINTS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ATTACH FITTINGS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
